RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


P-Adic Numbers Ultrametric Anal. Appl., 2017, Volume 9, Number 1, Pages 39–52 (Mi padic6)  

Self-adjoint approximations of the degenerate Schrödinger operator

V. Zh. Sakbaev, I. V. Volovich

Steklov Mathematical Institute, RAS, Moscow, Russia

DOI: https://doi.org/10.1134/S2070046617010046


Bibliographic databases:

ArXiv: 1701.02777
Document Type: Article
Received: 05.01.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/padic6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:86

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019